Achondroplasia associated with metabolic syndrome: Patient report


Pirgon O., Atabek M. E. , Sert A.

JOURNAL OF PAEDIATRICS AND CHILD HEALTH, vol.44, no.10, pp.602-604, 2008 (SCI-Expanded) identifier

  • Publication Type: Article / Letter
  • Volume: 44 Issue: 10
  • Publication Date: 2008
  • Journal Name: JOURNAL OF PAEDIATRICS AND CHILD HEALTH
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.602-604
  • Süleyman Demirel University Affiliated: Yes